# SDR CALA9601261

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24213
- Make and model: Boeing 737130
- Aircraft serial: 19030
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Mechanism
- Part number: 655554011
- Condition: Worn Bearing
- Location: Lt Te Flap
- Part time: 18,363 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN FLAPS WERE SELECTED TO 30 DEGREES ON APPROACH, THE AIRCRAFT ROLLED LEFT.  THE FLAPS WERE SET TO 25 DEGREES AND THE ROLL STOPPED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LEFT INBOARD AFT FLAP STICKING IN THE UP POSITION WITH FLAPS LOWERED.  THE LEFT INBOARD AFT FLAP DRIVE MECHANISM HAD A WORN CENTER BEARING.  THE FLAP DRIVE MECHANISM WAS REPLACED.  THE FLAPS WERE CYCLED SEVERAL TIMES WITH NO DEFECTS.  IN ADDITION, THE LEFT INBOARD TRAILING EDGE FLAP WAS ADJUSTED/TESTED IAW MM 27-51-12, PAGES 501 TO 506.
